# SDR FDEA202506060849

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,964 hours, 30,356 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10044
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING GEAR HANDLE SELECTION TO UP, RECEIVED  GEAR DISAGREE CAUTION. NO ADVERSE HANDLING  CHARACTERISTICS, VIBRATIONS OR INCREASED FUEL BURN.  COMPLIED WITH QRH, DECLARED EMERGENCY AND RETURNED  TO LAND IN KMEM. WHEN GEAR HANDLE MOVED TO DN, ALL  INDICATIONS WERE NORMAL AND A NORMAL LANDING WAS  ACCOMPLISHED.   EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE GEAR RETRACT ACTUATOR.
